Patient :Hi I had unprotected sex (well his dick scrapped along my vagina) on Wednesday 4th February 2015, the next morning I went and got the morning after pill straight away. (8.30am) later on during the day (10.05ish) I started getting a really bad headache, but have had them for several days think because I hadn't been sleeping that well, however, today I started having a nervous feeling in my tummy? Would the headache have been one of the side effects from the tablet? I am a little nervous as I hope that I'm not pregnant as I am only 18. When if I want to go and get a pregnancy test how long do I have to wait? I am so so so nervous.
Thanks for the query.
The possibility of pregnancy is very less in your case, as you say the penis just scrapped along the vagina. You have also taken an emergency contraception on time.
You may test by a urine pregnancy test on day 28 onwards of your cycle. In case negative and you have not yet got the cycles, wait for a week and retest. This will give you a clear idea about pregnancy.
The headache could be a side effect of the pill, but it could also be due to the disturbed sleep you have had.There is nothing to be so nervous about. Be bold and see a doctor for a solution in case of pregnancy, there are options of safe termination for accidental pregnancies.Make sure you don't involve in unprotected sex again .Drink plenty of water and sleep for at least 8 hours a day.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.